MathSciNet Relay Station
MathSciNet bibliographic data
MR2896699 (2012j:93164) 93E03 (91A40 93B36)
Ma, Lifeng; Wang, Zidong; Bo, Yuming; Guo, Zhi A game theory approach to mixed $\scr H\sb 2/\scr H\sb \infty$ control for a class of stochastic time-varying systems with randomly occurring nonlinearities. Systems Control Lett. 60 (2011), no. 12, 1009–1015.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement